# SDR 07FDEA03491

- Difficulty date: September 10, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 44,523 hours, 19,401 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: A52810125
- Condition: Misrepaired
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OLD EXISTING REPAIR AT LT NLG DOOR NOT CONFORM TO TD 942.045310/008/2006   (MATERIAL THICKNESS 1,3MM INSTEAD OF 1,6MM) REPAIR RENEWED IAW EA 6-5282-106514 AND RAS 045310/014/2006.
